# SDR UALA2008111305468

- Difficulty date: August 26, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 35,665 hours, 10,051 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Contaminated
- Location: Ac System
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

HEAVY ODOR (BURNING SMELL) IN CABIN.  RTFL.  AC SYSTEM OIL CONTAMINATION REMOVAL.  ENGINE RUN TO REMOVE OIL ODORS.  SIX QUARTS OIL REMOVED FROM OIL TANK.  ALL OIL SMELL HAS DISSIPATED FROM NR 1 ENG BLEED SYSTEM.  NO ODORS PRESENT AT END OF PACK BURN.
